The Henstock-Kurzweil integral of set-valued function

Open

Ratno Bagus Edy Wibowo, Mohamad Muslikh

2014 International Journal of Mathematical Analysis Vol. 8 Issue 53-56 Article Cited by 8 SDG 16 Quartile

Abstract

A theory of integration of compact convex set-valued is provided by applying the Henstock integral has been studied by She Xiang Hai, Fang Di Kong and Ji Shu Chen [12]. The aim of this paper is to give a similar characterization of the Henstock-Kurzweil integrability for a more general class of set-valued function. Moreover, we compare the Henstock-Kurzweil integral with Debrue [5] and Aumann ones [1]. © 2014 Ratno Bagus Edy Wibowo and Mohamad Muslikh.

Affiliations

Department of Mathematics, Faculty of Mathematics and Natural Sciences, Brawijaya University, Malang Jl, Veteran Malang, 65145, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock